# SDR NSVA2008027

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 340B184
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: 7189
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

STARTED RT ENGINE, PILOT SAW SMOKE, SHUTDOWN ENGINE.  PILOT EXTINGUISHED RT ENGINE FIRE BOTTLE.  REMOVED AND REPLACED RT ENG DC GEN IAW AMM 24-31-05.
